# SDR HEEA084973

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- Aircraft time: 13,085 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 412050045107
- Part serial: A43
- Condition: Failed
- Location: Mlg
- Part time: 4,764 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MLG CROSSTUBE FAILED DEFLECTION CHECK. SCRAPPED.
